# SDR SCNA97234

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1A21584
- Condition: Corroded
- Location: Bs 72o
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FORWARD CARGO COMPARTMENT FRAME AT STATION 720E BETWEEN STRINGERS 27 AND 28 LEFT WAS FOUND WITH CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR ANGLE IAW B727 SRM 53-10-4, 51-40-2 AND MM 51-20-11.
